City Research Online

Items where Author is "Bojanczyk, M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 3.

Article

Bojanczyk, M., Daviaud, L. ORCID: 0000-0002-9220-7118, Guillon, B. , Penelle, V. & Sreejith, A. V. (2020). Undecidability of a weak version of MSO+U. Logical Methods in Computer Science, 16(1), 12:1-12:15. doi: 10.23638/LMCS-16(1:12)2020

Conference or Workshop Item

Bojanczyk, M., Daviaud, L. & Narayanan, K. S. (2018). Regular and First Order List Functions. In: LICS '18 Proceedings of the 33rd Annual ACM/IEEE Symposium on Logic in Computer Science. LICS, 2018. (pp. 125-134). New York, NY: ACM. ISBN 978-1-4503-5583-4 doi: 10.1145/3209108.3209163

Bojanczyk, M., Daviaud, L., Guillon, B. & Penelle, V. (2017). Which Classes of Origin Graphs Are Generated by Transducers. In: Chatzigiannakis, I., Indyk, P., Kuhn, F. & Muscholl, A. (Eds.), 44th International Colloquium on Automata, Languages, and Programming (ICALP 2017). Leibniz International Proceedings in Informatics (LIPIcs), 80. (114:1-114:13). Dagstuhl: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik. ISBN 978-3-95977-041-5

This list was generated on Fri May 27 05:28:34 2022 UTC.